# SDR ZZDA2010432

- Difficulty date: September 23, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- System (JASC): 3350 · Emergency Lighting
- Part: Nut
- Condition: Missing
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR EMERGENCY LIGHT, 2 MISSING ANCHOR NUTS.  UNABLE TO SECURE LENS.  SECTION NR 1 OF EA 17-33-02830IR COMPLIED WITH.  LENS IS SECURED.  RE-SECURED RT EMER LT ANCHOR NUTS CHECKS GOOD REF MM 33-51. MDDR CLEARED.
